A comment on the theory of excitation migration in disordered lattices

Joseph Klafter, Robert Silbey

Research output: Contribution to journalArticlepeer-review

Abstract

The transport of an excitation on a lattice randomly oocupied by guests is considered, emphasizing the dependence on the initial condition. Exact equations are derived for the transport, which can be written as a generalized master equation or as a continuous-time random-walk equation.

Original languageEnglish
Pages (from-to)337-341
Number of pages5
JournalPhilosophical Magazine B: Physics of Condensed Matter; Statistical Mechanics, Electronic, Optical and Magnetic Properties
Volume47
Issue number3
DOIs
StatePublished - Mar 1983
Externally publishedYes

Fingerprint

Dive into the research topics of 'A comment on the theory of excitation migration in disordered lattices'. Together they form a unique fingerprint.

Cite this